# SDR SWI2025F01105

- Difficulty date: April 29, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER TRANSCOWL INBD "A" BRACKET STANDOFF IS CRACKED      (C-CHECK RO 8/21/2025)    INSTALLED L/H UPPER TRANSCOWL INBD "A" BRACKET (PN CN624-2082-201). REF REO 670-54-21-971 REV B DATED 2023-11-28. COMPLIED FULLY WITH SKYCARD 51-900-1002-SKY.
